# SDR UIEA2010100100170

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 89,588 hours, 15,322 cycles
- Engine: Ge CF34*
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: D0031459
- Part serial: 3767183
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 33.0 CAPT'S ALTIMETER READS 33,020. F/O ALTIMETER 32,520.  AT FL 28.0 CAPT'S ALTIMETER READS 28000 F/O 27660. UNABLE TO CONTINUE INTO RVSM AIRSPACE. IAW ATC, CAPT'S & NBSP; ALTIMETER READS CORRECTLY. (FOUND NR 2 CADC AT FAULT.  REPLACED NR2 CADC IAW MM 34-12-01.  ALL REQUIRED CHECKS ACCOMPLISHED AND SYTEM CHECKS NROMAL IAW MM.)
